MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE; PRESSURE SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC INSPIRE; PRESSURE SENSING LEAD
Model Number 4323
Medical Device Problem Codes Device Sensing Problem (2917); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
During the ipg re positioning for cosmetic purposes, a breach in the sensing lead insulation was noticed.It was not addressed during this initial revision procedure.Therapy was discontinued and another procedure was done to replace the sensing lead and restore therapy.This resolved the issue.

Brand Name
INSPIRE
Common Device Name
PRESSURE SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7885848
Report Number3007666314-2018-00034
Device Sequence Number186160
Product Code MNQ
UDI-Device Identifier10855728005403
UDI-Public10855728005403
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;